# SDR DL72L981356

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY LIGHTS FAILED TO TEST DURING NR 3 SERVICE CHECK.  REPLACED BATTERY PACK AND BASE, NOW CHECKS NML.
